PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 67(81), pp. 121--132 (2000)
Ball models in Hermitian spaces
Boris RosenfeldDepartment of Mathematics, Pennsylvania State University, University Park PA 16802, USA
Abstract: Ball models of complex, quaternionic, and octonionic Hermitian elliptic and hyperbolic spaces are considered. The maps of straight lines and real geodesics in these models are found.
Classification (MSC2000): 53A35
Full text of the article:
Electronic fulltext finalized on: 21 Dec 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts